# SDR ASOA1289

- Difficulty date: October 2, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL & REPLACEMENT OF RT AFT DRAG ANGLE.  CUT AWAY DAMAGED AREA.  FURTHER DAMAGE FOUND TO AREA UNDERNEATH REMOVED AREA.  REMOVED DAMAGE.  REMOVED TOOLING MARKS IN UPPER FLANGE TO A DEPTH OF .002 AND .015 DEPTH SUBMIT TO BOMBARDIER FOR FURTHER DISPOSITION.  FABRICATED REPAIR FILLER & DOUBLER.  COMPLIED WITH NDT, NO DEFECTS NOTED.  INSTALLED REPAIR FILLER & DOUBLER TO REPAIR AREA.  REMOVED & REPLACED AFT DRAG ANGLE ON VERTICAL STAB LEFT SIDE FAY SEALED & APPLIED FINISH TO AREA.  PERFORMED EDDY CURRENT INSPECTION OF FORWARD & AFT V/STAB TO FUSELAGE DRAG ANGLES, RIGHT SIDE.  FORWARD & AFT DRAG ANGLES VERIFIED CRACKED.  REMOVED RT AFT DRAG ANGLE MADE TEMPLATE FOR AFT RT DRAG ANGLE (IN THE BEND).  DRILLED UP FASTENER HOLES FOR RT AFT DRAG ANGLE.  PLUGGED DISCREPANT HOLE WITH RIVET.  REMOVED 2 SCREWS THAT WERE DRILLED OFF.  INSTALLED AFT DRAG & APPLIED PRIMES TO SURFACE.  FAY SEALED RT AFT DRAG ANGLE.  APPLIED A023 FINISH TO RT AFT DRAG ANGLE.  PERFORMED EDDY CURRENT INSPECTION OF FORWARD & AFT V/STAB TO FUSELAGE DRAG ANGLES, LEFT SIDE.  FORWARD & AFT DRAG ANGLES VERIFIED CRACKED, FORWARD DRAG ANGLE IS MARKED AT END OF CRACK.  REMOVED DAMAGED AREA FROM FWD DRAG ANGLE ANGLE & CLEANED UP CUT LINES TAKING CARE NOT TO DAMAGE UNDERLYING STRUCTURE.  FABRICATED REPAIR FILLERS & DOUBLERS.  PERFORMED LPI, NO DEFECTS NOTED.  APPLIED PRIMER TO REPAIR  FILLER & DOUBLER, CUT LINE.  INSTALLED FASTENERS IN FILLER & DOUBLER TO REPAIR AREA.  FAY SEALED & APPLIED A023 FINISH TO REPAIR AREA.  SUPPLEMENTAL SDR CLOSED 10/20/08.
